# SDR DALA2017053104523

- Difficulty date: May 29, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 72,952 hours, 20,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS FOR MID GALLEY EMER PATH LIGHT MISSING. INSTALLED LENS AT MID GALLEY EMER PATH LIGHT. OPS CHECK OK, REF AMM 33-50.
